# SDR 05FDEA00439

- Difficulty date: March 8, 2005
- Submitted: March 18, 2005
- Operation: Air carrier
- Aircraft: N446FE
- Make and model: Airbus A310
- Aircraft serial: 224
- Aircraft time: 37,459 hours, 26,512 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING PANEL 650JB HAS 4 EA ELONGATED  REF N00522.  REPAIRED PANEL 650JB IAW EA 6-5710-86051.
